# SDR UIEA2020062201335

- Difficulty date: June 20, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,246 hours, 19,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT LENS DAMAGED (NON-ESSENTIAL EQUIPMENT & FURNISHINGS(NEF) (120 DAYS)(NEW NEF 2ND QTR 2020).  REMOVED AND REPLACED MISSING LIGHT LENS PER AMM 33-51-03.  THIS CLEARS MDDR 130024. PLACARD REMOVED.
